# SDR CHQA201100487

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,808 hours, 20,902 cycles
- Engine: Allsn AE3007A
- Engine time: 24,200 hours, 19,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02223
- Condition: Discharged
- Location: Cabin
- Part time: 15,055 hours, 11,778 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OVERWING EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
